Repositorio de producción científica de la Universidad de Sevilla

Length/diameter allometric variation of the tipe for three Laminaria species

 

Advanced Search
 
Opened Access Length/diameter allometric variation of the tipe for three Laminaria species
Cites
Show item statistics
Icon
Export to
Author: Pérez-Ruzafa, Isabel
Izquierdo, José Luis
Gallardo, Tomás
Date: 1997
Published in: Lagascalia, 19 (1-2), 485-490.
Document type: Article
Cite: Pérez-Ruzafa, I., Izquierdo, J.L. y Gallardo, T. (1997). Length/diameter allometric variation of the tipe for three Laminaria species. Lagascalia, 19 (1-2), 485-490.
Size: 920.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/63028

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)